理论数学

Vol.3 No.4 (July 2013)

双参数有理插值样条
Double Parameter Rational Spline Interpolation

 

作者:

符 琳 :安徽理工大学

卞必顺 :光大证券股份有限公司

 

关键词:

双参数保形局部性 Two Parameter Conformal Locality

 

摘要:

双参数有理函数对封闭曲线进行了很好的数学描述。本文提出了双参数有理样条的方法,并对其进行了可行性分析,探究了这种插值函数的保单调性,保凸性,最后用实际的数值例子说明新方法的有效性。算法简易,易于实现。

Two parameters of rational functions described good mathematics on a closed curve. This paper presents a method of double parameters of rational spline, and on the feasibility analysis, explored this interpolation function monotonicity, convexity. Actual numerical examples are used to illustrate the effectiveness of the new method. The algorithm is simple and easy to implement.

文章引用:

符 琳 , 卞必顺 (2013) 双参数有理插值样条。 理论数学, 3, 248-253. doi: 10.12677/PM.2013.34038

 

参考文献

分享
Top